Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Tiny bumps on palate, swollen tongue, headache

On Sunday morning I woke with tiny bumps(flesh colored & white)on my soft palate , tongue feels swollen,whole mouth feels scalded.Had headache on & off.I have been taking an antibiotic for 3 days 500mg twice a day,but still no relief .I went to er & er doctor says he couldnt see anything wrong,( he didnt do anything but glance at the inside of my mouth)& even though he says he seen nothing wrong he gave nme an antibiotic & told me to see my family dr but I dont have one.I had drank some alcohol the night before but nothing different or more then usual.
Asked On : Mon, 2 Apr 2012
Answers:  1 Views:  661
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Pulmonology 's  Response

It is possible you have a viral infection, and the antibiotics he prescribed don't work.

You should continue the antibiotic, because a secondary infection may arouse.

Use an antiseptic solution for the mouth

You can use acetaminophen or ibuprofen, 2-3 times a day, for the headache or sore throat.
Answered: Wed, 6 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor